# SDR 9075062703

- Difficulty date: June 15, 2003
- Submitted: August 18, 2003
- Operation: Air carrier
- Aircraft: N350R
- Make and model: Snias AS350B3
- Aircraft serial: 9015
- Aircraft time: 1,395 hours, 3,039 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 1,395 hours, 2,398 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 0500846
- Part serial: 2269
- Condition: Inoperative
- Location: A/C Condensor
- Part time: 1,395 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING CONDENSOR BLOWER MOTOR INOPERATIVE.
